| Catalog Number |
ESR918 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the available information, the implant was removed and replaced due to unknown reasoning.Removal of device and replacement device information was not reported to coloplast at the time of occurrence.
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, non-conforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no non-conforming reports or capas that were confirmed in veeva to be associated.